Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nodal noncommutative Jordan algebras and simple Lie algebras of characteristic $ p$


Author: R. D. Schafer
Journal: Trans. Amer. Math. Soc. 94 (1960), 310-326
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0117262-X
MathSciNet review: 0117262
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert and M. S. Frank, Simple Lie algebras of characteristic $ p$, Rend. Sem. Mat. Torino vol. 14 (1954-1955) pp. 117-139. MR 0079222 (18:52a)
  • [2] Richard Block, New simple Lie algebras of prime characteristic, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 421-449. MR 0100010 (20:6446)
  • [3] M.S. Frank, A new class of simple Lie algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 713-719. MR 0066360 (16:562c)
  • [4] Nathan Jacobson, Classes of restricted Lie algebras of characteristic $ p$. II, Duke Math. J. vol. 10 (1943) pp. 107-121. MR 0007749 (4:187a)
  • [5] L. A. Kokoris, Some nodal noncommutative Jordan algebras, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 164-166. MR 0093530 (20:54)
  • [6] -, Simple nodal noncommutative Jordan algebras, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 652-654. MR 0096711 (20:3194)
  • [7] -, Nodal noncommutative Jordan algebras, to appear in Canad. J. Math.
  • [8] D. G. Northcott, Ideal theory, Cambridge, 1953. MR 0058575 (15:390f)
  • [9] R. D. Schafer, On noncommutative Jordan algebras, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 110-117.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0117262-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society